A double-ended queuing system
Keywords: Queuing Problem
AbstractThe double-ended queuing problem first discussed by Kimball with constant mean rates of customers and taxis arriving in a Poisson stream is considered in this paper under the assumption that the inter-arrival time of taxis is distributed according to general distribution and only finite capacity for taxis is available.
How to Cite
Jain, H. (2014). A double-ended queuing system. Defence Science Journal, 12(4), 327-332. https://doi.org/10.14429/dsj.12.6997
Copyright (c) 2016 Defence Science Journal
where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India